# SDR ASOA201201690

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK HAS CORROSION BETWEEN FS 499.00 AND 544.00.   REMOVED CORROSION IAW SRM 51-21-06.  MATERIAL REMAINING 0.336 AT LOCATION AT FS 522 MAT REMOVED 0.011 AT LOCATION U, AND  FS 537 MAT REMAINING 0.354 AT LOCATION Y, REWORKED AREAS FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-41-49 AND SRM 53-21-49, FIG 101, TABLE 1.  PERFORMED LPI, TYPE 1, METHOD C ON BLEND AREA IAW SRM 51-12-00 IAW MAC NDT INSPECTION PROCEDURE PT-1, NO INDICATIONS NOTED. RESTORED FINISH  IAW SRM 51-21-16.
